# SDR CALA2022091202332

- Difficulty date: September 10, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A300*
- Aircraft serial: 655
- Aircraft time: 79,059 hours, 30,723 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: None
- Part number: D53480062297
- Condition: Cracked
- Location: Fr 66 Lh
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 66 LH SIDE IN OPEN FASTENER HOLE LOWER IN BOARD AT DOOR STOP 1 POSITION, CRACK DIRECTION IS 2 OCLOCK, REPAIR BEFORE  NEXT FLIGHT AT AFT GALLEY AREA  (1 EA) SEE AEROMAN NON ROUTINE 2022-343324 INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT: SRI 53-41-12-205-009 TABLE 001 PERFORMED SCEPTRE ENTRY 33000 FC (FH NOT RELEVANT) SUBSEQUENT ON LOG PAGE NUMBER 9317014 INSTALLED DOT IAW INSPECTIONS AT INTERVALS OF: 10700 FC (FH NOT RELEVANT) GMM 06-35-05. INSPECTION METHOD: HFEC AND ROTOTEST IAW PERFORMED REPAIR LOC. ON FRAME 66 LH SIDE IN OPEN FASTENER HOLE LOWER INBOARD AT DOOR STOP 1 POSITION , REPAIR IS CATEGORY B IAW A320 SRM 53-41-12-300-010. FURTHER INSPECTIONS REQUIRED, ADD EMP:V939234 EET 01). THIS IS CATEGORY B REPAIR. ACCOMPLISHED ROTOTEST INSPEC D. INSPECT AT 33000FC AFTER REPAIR EMBODIMENT (63,723FC) AND EVE TION ON AFFECTED HOLE IAW NTM 51-10-01. NO CRACK INDICATION NOTE RY 10700FC THEREAFTER REF SRI 53-41-12-205-009. ACCOMPLISHED PERMANENT REPAIR FR66 LH AT DOOR STOP 1 (1 HOLE) RE F SRM 53-41-12-300-010 PAR2.A, FIG001(SHEET 01-02) AND FIG002(SH ADD EMP:V938965 OK TO DIP REPAIR FR66 LH AT DOOR STOP 1. CAT B REPAIR, NO CRACKS TOMC-APPROVAL FROM SC1ELBYC COMMENT NOTED. INSP THRESHOLD FROM ADL/REPAIR EMBODIMENT 33000FC (FH NOT RELEVANT); SUBSEQUENT INSPECTION INTERVALS 10700FC(FH NOT RELEVANT); INSP METHOD HFEC AND ROTOTEST. PER SRI 53-41-12-205-009 QC QC REVIEWED. INIT: 33,000 FC WILL ITO TO RIR (-4997) RIR: EVERY 10,700 FC....AZ/U370830 REC
